# SDR ASAA2013082396097

- Difficulty date: August 23, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 64,897 hours, 42,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072284
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME IS CRACKED APPROX 1.25 AT LOWER DOORSTOP FITTING MOUNTING AREA EXTENDING FROM LOWER OTBD CORNER INWARD.  REMOVED OLD FRAME, DRILLED AND INSTALLED NEW FRAME IAW SRM 51-40-02, SRM 51-40-05 AT STA 440.
